# SDR ASAA2016041416427

- Difficulty date: April 14, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 23,669 hours, 7,082 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442653
- Part serial: BECWC264
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 3,818 hours, 1,148 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HISTORY OF NR 2 ENGINE FAULT CODE 75-10582 AND 75-20582.  ACFT GROUNDED.  REMOVED HMU IAW T/C N8473000.  INSTALLED SERVICEABLE HMU IAW T/C N8473001.  NO CURRENT FAULTS NOTED.
